Ask an expert
Question

11 Aug 2006

Re; Reaction to antibiotics- URGENT
been taking them for sore throat for 2 days now, today i have a kinda of rash on my face which is very obviouse at it is red. I feel very tired, but the tiredness could be due to the fact that I have sore throat and a cold. What should I do? Should I stop taking them. I was told that I need to finish the course of antibiotics or else I would possibly get more sick then I am now. Please advise
Answer 366 views
Expert
CyberDoc

01 Jan 0001

Hi Boogy
I would not continue with antibiotics if I get a rash, but you do need to let your GP look at you, you also may have a viral disease, or you may have glandular fever, which sometimes causes a rash on taking antibiotics.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
What are your thoughts on the possibility of having permanent Stage 2 or 3 load shedding?
Please select an option Oops! Something went wrong, please try again later.
Results
I'll take that over constant schedule changes
13% - 1304 votes
Why are we normalising Eskom’s mess?
72% - 7304 votes
I've already found alternative ways of powering my home/business
15% - 1515 votes
Vote
Rand - Dollar
17.07
+0.1%
Rand - Pound
20.83
+0.3%
Rand - Euro
18.61
+0.2%
Rand - Aus dollar
12.07
+0.2%
Rand - Yen
0.13
+0.0%
Platinum
1,027.47
+1.6%
Palladium
1,677.03
+0.4%
Gold
1,917.79
+0.3%
Silver
23.55
+0.3%
Brent Crude
82.17
-0.8%
Top 40
73,332
-0.4%
All Share
79,496
-0.4%
Resource 10
73,869
-1.1%
Industrial 25
102,737
+0.1%
Financial 15
16,439
-0.7%
All JSE data delayed by at least 15 minutes Iress logo
Editorial feedback and complaints

Contact the public editor with feedback for our journalists, complaints, queries or suggestions about articles on News24.

LEARN MORE